Yohimbe - Weird Side Effects

  • Posted by a hidden member.
    Log in to view his profile

    Sep 12, 2010 4:39 AM GMT
    I recently started taking Yohimbe again to help with fat loss. I took it in the past without any problems but now I find it makes me super jittery and anxious. I don't know if it is because I am getting older or what, but the side effects are definitely more noticeable now. Anyone else experience this?

    And yes, it does still give me incredible morning wood!
  • Posted by a hidden member.
    Log in to view his profile

    Sep 12, 2010 7:23 AM GMT
    Because you are older and your metabolism has probably changed, you may just have to alter the dosage to get rid of the jitters.

    Just hope you have someone to help you with the morning wood.icon_twisted.gif
  • Posted by a hidden member.
    Log in to view his profile

    Sep 12, 2010 1:57 PM GMT
    Well, I'm taking the minimum dosage right now and it still seems that the side effects are much more extreme than I remember in the past. I'll probably not take it every morning and only use it when I know I'll be training really heavy that day.

    Still curious, though, as to anyone else has found the effects of yohimbe increase as you get older?
  • Posted by a hidden member.
    Log in to view his profile

    Sep 12, 2010 2:55 PM GMT
    I never experienced the jitters or anxiousness while taking Yohimbe, but it's best to take it during the day (preferably in the morning), as it can cause insomnia.

    Also, it elevates blood pressure. So be careful while on it!

    I used to take 112.5mg of the stuff before I stopped.